cardiologist-icon
BP medicine
Hi, I was taking Benidipine / Inzit 4 mg twice a day and altho my bp was in 110-120 / 80-90 . But everyday i used to feel dizzy sometimes. Now as per advise i have reduced BP med to Inzit 2 mg twice a day since 8 days , my dizziness has improved and my Bp has been at 110-120 / 85-92 . But Today my BP was 130/100 . So should i go back to 4 mg twice a day ? Is there no midway solution ?
51 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello, If most of the readings are in normal range then no need to change medicines. If its persistently high then instead of inzit you should change to a different group of medicines. Dizziness is known to cause dizziness. Take care
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Continue same dose for 3-4 days and monitor BP If it’s possible n normal range continue same dose No need to increase
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.